RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Number 2  


Derivation of Kolmogorov – Chapman type equations with integrated operator
O. V. Bondrova, N. I. Golovko, T. А. Zhuk
135
On the distribution of integer points on a hyperboloid
V. A. Bykovskii
147
Eichler – Shimura relations for theta functions
V. A. Bykovskii
152
Modified dual scheme for finite-dimensional and infinite-dimensional convex optimization problems
E. M. Vikhtenko, G. S. Woo, R. V. Namm
158
Oscillatory-damping temperature behavior in one-dimensional harmonic model of a perfect crystal
M. A. Guzev, A. A. Dmitriev
170
Ranked analysis of the life cycle of polities
M. A. Guzev, N. N. Kradin, E. Y. Nikitina
180
Probability of detecting an extraneous mobile object by Autonomous unmanned underwater vehicles is as a solution of Buffon problem
M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, M. S. Sporishev
191
On the lemniscates of rational functions
V. N. Dubinin, A. S. Afanaseva-Grigoreva
201
On the connection between hyperelliptic systems of sequences and functions
A. A. Illarionov, M. A. Romanov
210
Geometric aspects of the theory of incompatible deformations for simple structurally inhomogeneous solids with variable composition
S. A. Lychev, K. G. Koifman
221
On the $n$-harmonic radius of domains in the n-dimensional Euclidean space
E. G. Prilepkina
246
On a number of polyhex plane tilings
A. V. Shutov, E. V. Kolomeikina
257
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019